# SDR ASAA2019081973424

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 12,581 hours, 4,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L2 Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE LIGHT INOP. GROUNDED - YES. RELAMPED. OPS CHECK GOOD IAW B737-900 AMM 33-51-04.
